# SDR AALA201901289013

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 14,586 hours, 6,872 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE FALSE WARNING. FA SAID IT WAS RT REAR AFT LAVATORY, NO SMOKE OR FUMES DETECTED.  SYSTEM RESET ITSELF.  TROUBLESHOT THE AFT RIGHT LAVATORY IAW TSM 26-17-00, CLEANED OUT THE DUST. OKAY FOR SERVICE.
